# SDR 9JLA2022042522973

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N120SB
- Make and model: Gulstm GIV
- Aircraft serial: 1462
- Aircraft time: 7,828 hours, 4,010 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0851GE
- Part serial: 206799
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED OF A LEFT PITOT HEAT FAIL ANNUNCIATOR ILLUMINATED. THE MAINTENANCE VENDOR TROUBLESHOT THE LEFT PITOT SYSTEM AND FOUND PITOT HEAD FAILED. REMOVED THE DEFECTIVE PITOT HEAD AND INSTALLED A NEW PITOT HEAD. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
